# SDR MZZA99193

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65577686
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN  - DURING D-CHECK INSPECTION ON AIRCRAFT AIR ASIA, CRACK WAS FOUND ON C3 DOOR FORWARD LOWER CORNER STOP FITTING.  THE DAMAGED STOP FITTING WAS REMOVED AND REPLACED WITH A NEW ONE (P/N 65-57768-6) PER CMI EA NR 5230-0185.  (M)
